MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; ORTHOPAEDIC ROD REDUCER

GLOBUS MEDICAL, INC. CREO; ORTHOPAEDIC ROD REDUCER
Model Number 6120.5000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that on (b)(6) 2025, surgery was performed to extend the fixation area for the patient with l5/s posteriorly fixed by creo due to infection.The surgeon tried to remove the locking cap on the right s suing a driver, but it would not come off.As a result, four drivers were used, but all of which broke off.One of these drivers left a broken piece inside the locking cap.The broken piece could not be removed and remains in the locking cap.The surgeon inserted screws into the sai and connected the rods using a competitor's connector.

Brand Name
CREO
Common Device Name
ORTHOPAEDIC ROD REDUCER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24802193
Report Number3004142400-2026-00082
Device Sequence Number9944693
Product Code LXH
UDI-Device Identifier00889095173604
UDI-Public00889095173604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6120.5000
Device Lot NumberFMW071BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale